# SDR ABXA060259

- Difficulty date: August 15, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 47,168 hours, 37,734 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 140T24135
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER CABIN WINDOW CRACKED. FIRST WINDOW FORWARD OF THE EMERGENCY EXIT DOOR. REPLACED CABIN WINDOW IAW AMM 56.
